Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Sever back pain while taking deep breaths. Pain persisting despite taking medication. What to do?

Woke up this morning with severve back pain and very sore to take deep breaths.Last night was out walking the dogs with no pain what so ever.Last week in the heat of the night i lay and fell asleep on the concrete to cool down.I haved taken 3x tramadol tablets 150mg,2x voltaren tablets & nurofen but pain still there.defientely not as bad ???
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi there,

Thanks for writing in.

Any history of associated cough/ high grade fever?
Any history of trauma or fall?
Upper back pain or lower back pain?
Any stomach pain?

With the brief history you have mentioned, the possibilities I can think of are sprained(pulled muscle) back, peptic ulcer, gastritis, pleurisy or pneumonia.

Kindly provide further details for a more thorough assessment.

I would advise you to visit a doctor for a detailed examination and evaluation.

In the meantime, drink warm water at regular intervals.
Apply volini (diclofenac) gel at the site where it hurts. 15 minutes later apply hot fomentation intermittently. Do this routine 3 times a day.

Please do not take so many pain relief medications. You might end up with side effects like gastritis. Take pain relief medication after food .

Wishing you a speedy recovery.

Dr. Divya Kuttikrishnan
Answered: Wed, 20 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor